- Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 4
- Dzhamalov, Sirojiddin Z.
- Contact information
- Dzhamalov, Sirojiddin Z.: Institute of Mathematics Uzbekistan Academy of Sciences M. Ulugbek, Tashkent, 100170 Uzbekistan;
- multidimensional equations; solvability; generalized solution
Multidimensional second order equation of the mixed type of the second kind is considered in the paper. Unique solvability and smoothness of the solution of a nonlocal boundary value problem with constant coefficients in Sobolev spaces are proved under some conditions on coefficients.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / A Nonlocal Boundary Value Problem with Constant Coefficients for the Multidimensional Second Order Equation of Mixed Type of the Second Kind
Full text (.pdf)